# SDR RAIA2009061500003

- Difficulty date: June 8, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,187 hours, 22,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CABIN INOPERATIVE.  MAINTENANCE RESECURED THE EMERGENCY LIGHT CONNECTOR.  SUBSEQUENT OPERATIONAL CHECK OF THE EMERGENCY LIGHTS FOUND THAT THE LIGHTS OPERATED PROPERLY.
